# SDR HALA0700081

- Difficulty date: March 6, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 80,303 hours, 15,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Temp Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TEMP CONTROL ON GROUND IN HNL WAS INADEQUATE.  COOLED CABIN TO 80-83 UNABLE TO COOL TO 75, IN AIR TEMP CONTROL WAS NORMAL.  ACCOMPLISHED BITE CHECK AT BOTH PACK TEMP CONTROLLERS AND ZONE TEMP CONTROLLER.  NO FAULTS FOUND.  CLEANED AND RESECURED CONNECTORS AT BOTH PACK TEMP CONTROL VLVS.  OPS CHECKS NORMAL.
